# SDR KO0R2011F00096

- Difficulty date: March 24, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,120 hours, 18,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN HAS 3 CRACKS AT FASTENERS JUST AFT OF STA 340 AND JUST BELOW S-5 (MARKED) ABOUT 0.3" LONG.
